RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 2, Pages 256–270 (Mi timm711)  

This article is cited in 8 scientific papers (total in 8 papers)

On linear conflict-controlled processes with fractional derivatives

A. A. Chikrii, I. I. Matichin

Glushkov Institute of Cybernetics NAS Ukraine

Abstract: A control problem is considered for quasilinear processes with fractional derivatives under counteraction. Hilfer fractional derivatives are studied, which, in particular, include the classical Riemann–Liouville fractional derivatives and Caputo regularized derivatives. A representation for solutions of such systems is presented, which allows to obtain, using the method of resolving functions, a guaranteed result for the approach of a trajectory to a given target set. Qualitative results are illustrated by an example with the Bagley–Torvik equation, which describes damped oscillations with fractional damping, and by a game problem with the equation of fractional relaxation.

Keywords: game problem, fractional derivative, set-valued mapping, oscillatory process, fractional relaxation.

Full text: PDF file (219 kB)
References: PDF file   HTML file
UDC: 517.977
Received: 10.10.2010

Citation: A. A. Chikrii, I. I. Matichin, “On linear conflict-controlled processes with fractional derivatives”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 2, 2011, 256–270

Citation in format AMSBIB
\Bibitem{ChiMat11}
\by A.~A.~Chikrii, I.~I.~Matichin
\paper On linear conflict-controlled processes with fractional derivatives
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 2
\pages 256--270
\mathnet{http://mi.mathnet.ru/timm711}
\elib{https://elibrary.ru/item.asp?id=17870037}


Linking options:
  • http://mi.mathnet.ru/eng/timm711
  • http://mi.mathnet.ru/eng/timm/v17/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Petrov, “Odna zadacha gruppovogo presledovaniya s drobnymi proizvodnymi i fazovymi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:1 (2017), 54–59  mathnet  crossref  elib
    2. A. S. Bannikov, “Uklonenie ot gruppy presledovatelei v zadache gruppovogo presledovaniya s drobnymi proizvodnymi i fazovymi ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 309–314  mathnet  crossref  elib
    3. N. N. Petrov, “A multiple capture in a group pursuit problem with fractional derivatives”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S150–S157  mathnet  crossref  crossref  isi  elib
    4. T. S. Aleroev, S. V. Erokhin, “Parametricheskaya identifikatsiya poryadka drobnoi proizvodnoi v modeli Begli–Torvika”, Matem. modelirovanie, 30:7 (2018), 93–102  mathnet
    5. S. S. Postnov, “Zadachi optimalnogo upravleniya dlya nekotorykh lineinykh sistem drobnogo poryadka, zadannykh uravneniyami s proizvodnoi Khilfera”, Probl. upravl., 5 (2018), 14–25  mathnet  crossref
    6. Aleroev T., Erokhin S., Kekharsaeva E., Xxi International Scientific Conference on Advanced in Civil Engineering Construction - the Formation of Living Environment (Form 2018), IOP Conference Series-Materials Science and Engineering, 365, eds. Askadskiy A., Pustovgar A., Matseevich T., Adamtsevich A., IOP Publishing Ltd, 2018  crossref  isi  scopus
    7. Tarasov V.E., “On History of Mathematical Economics: Application of Fractional Calculus”, Mathematics, 7:6 (2019), 509  crossref  isi
    8. Petrov N.N., “Group Pursuit Problem in a Differential Game With Fractional Derivatives, State Constraints, and Simple Matrix”, Differ. Equ., 55:6 (2019), 841–848  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:403
    Full text:154
    References:57
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020